# SDR UALA2011061302898

- Difficulty date: June 12, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 60,585 hours, 22,266 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 249 S16-17l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN HAS LIGHTNING STRIKES AT BS 249, STR 16-17L.  MAJOR REPAIR ACCOMPLISHED:  BLENDED AREA AND FOUND TO BE OUT OF LIMITS PER SRM.  REMOVED DAMAGE AND FABRICATED A REPAIR FILLER & DOUBLER AND INSTALLED PER REO G13718, REV C ON NON ROUTINE 40068.  PER EVA 80916.
